Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Side effects of overdose of ibuprofen - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   Hi
Doctor :   I am Dr.XXX,here
User :   I took about 5600 mg of ibuprofen in two days for back pain. now i'm suffering from severe headaches. it feels like the pain is coming from the back of my neck. I tried to take a little ibuprofen to midigate the pain, but it leaves me feeling light headed. I think I might be going through withdrawal. What do I do?
Doctor :   Ok
Doctor :   You mean to say 5 600mg tablets
Doctor :   or 5600mg
User :   5,600
Doctor :   I would require a complete answer
User :   five thousand six hundred
Doctor :   ok
Doctor :   that is too heavy
User :   I know. I shouldn't have done it
Doctor :   and does cause gastric irritation to a serious extent
Doctor :   Have you felt it?
User :   No. no gastric irritation
User :   bad headaches and a sore neck
Doctor :   the pain you are getting it, can originate from the stomach
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor